# SDR RAIA00201027

- Difficulty date: January 22, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 14,474 hours, 14,431 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Part number: A2105F
- Part serial: CL54402AB
- Condition: Inoperative
- Part time: 9,772 hours, 10,457 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5587-STL- RIGHT BATTERY ANNUNCIATOR LIGHT ILLUMINATED DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE POWER DISTRIBUTION UNIT - OPS CK OK.
